Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Erysipelas, swelling in upper lip - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   HI
Doctor :  
How can i help you?
User :   Hi, I have a bump on my upper lip that looks like a pimple and it has swollen the whole right side of my upper lip. I squeezed the bump and the white stuff, that comes out of a pimple, comes out every time, but my lip is still swollen. What is this?
Doctor :  
May i know your age and gender?
User :   17 female
Doctor :  
How much big is the size of the swelling?
Doctor :  
I mean how big is the swelling?
User :   noticably big
Doctor :  
Since when have you noticed it?
Doctor :  
Do you have fever?
User :   since yesterday, but it wasnt noticable then, but when I woke up this morning I was shoked
User :   No I have no fever
Doctor :   Do you have similar swellings anywhere in the face?
User :   No
Doctor :   Ok.
Doctor :  
It may be erysepelas.
User :   Whatisthat?
Doctor :  
A subcuataneous infection.
Doctor :   It will resolve slowly.
User :   Is it bad
User :   Is it contagous?
Doctor :   If you avoid handling it with bare hands\It should not be a problem.
Doctor :   It is not contageous.

Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor